# SDR O9IA201905061

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N546LM
- Make and model: Beech B200
- Aircraft serial: BB1235
- Aircraft time: 11,311 hours, 11,043 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Terminal
- Condition: Shorted
- Location: Cb Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PILOT NOTED THE RH CIRCUIT BREAKER PANEL BACKLIGHTING WAS FLASHING, FOLLOWED BY A MOMENTARY SMELL OF ELECTRICAL BURNING.  THE BACKLIGHTING WAS TURNED OFF AND THE SMELL DISSIPATED.  MAINTENANCE LOOKED AT THE ISSUE ON ARRIVAL TO ANC AND NOTED THAT THE POSITIVE TO NEGATIVE TERMINAL IN THE CONNECTION ON THE PANEL HAD SHORTED TOGETHER.  EL PANEL WAS REMOVED AND PARTS ORDERED TO REMEDY.  SYSTEM IS CURRENTLY DEACTIVATED AND ON AN MEL UNTIL PARTS ARRIVE TO CORRECT.  A FOLLOW UP TO THIS SDR WILL BE SUBMITTED ONCE MEL IS CLEARED.
